# SDR FDEA202105151519

- Difficulty date: May 15, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 31,282 hours, 17,349 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A57110915009
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAMEE 47 RH SIDE CORNER FITTING AT REAR SPAR AND BOTTOM   PANEL JUNCTION WITH FUSELAGE AREA ON OPEN FASTENER HOLE C. AFFECTED LAYER IS   REAR SPAR AND CRACK DIRECTIONS IS 12 OCLOCK IN CENTER FUEL TANK (1 EA) PERFORMED REPAIR INSTRUCTIONS ON FR47 FASTENER HOLE "C" RH SIDE IAW EA NO. 6-5710-  T0308679 B P3 TITTLE WINGS - BASIC WING STRUCTURE - REAR SPAR AND BOTTOM PANEL AT   JUNCTION WITH FUSELAGE / FRAME 47 FASTENER HOLES CRACK REPAIR * THIS EA DEVIATES   FROM EO 6-5710-E0342809
